Jump to content
CrazyBoards.org

My Crazy Cocktail Update


Recommended Posts

I'm so bad about logging in. But hey, I've been busy with school.

Alright, I don't remember what my last cocktail was. But here's the latest.

Lamictal 150 mg B.I.D

Nimotop 30 mg, 2Q.I.D. (240 mg total)

Zyprex(Zydis) 5 mg H.S.

Provigil 200 mg AM P.R.N. (I take it in the afternoon to enhance focus)

Cerefolin NAC 1 tab w/breakfast

Lovaza 1 cap Q.I.D.

I take magnesium, zinc, and trimethylglycine on my own.

My p-doc wanted to add Cymbalta, since I was complaining of bodily fatigue and all-over pain. <sigh> That made me flip! Why does this shit always happen to me!? ;_; Oh, and by the way, the Nimotop was prescribed to me by my regular M.D. I get migraines; I can't take NSAIDs, becase I have IBS and they scrape my gut; I don't like the *triptans, 'cause they make me feel anxious and puke-y.

Anyway, I was feeling very agitated, and alternating with sleepiness. I figured my mood was unstable so I stopped the Cymbalta altogether (I was on 60 mg, I didn't have 30 mg caps, and I don't see my p-doc for a couple of weeks.) Anyway, after adding the Nimotop, it was amazing; it made me euthymic on the very first capsule! I wonder if she'll approve, or flip out..?

Cymbalta helped a little with the pain and fatigue, but not enough. Then again, I wasn't on a high enough dose. I'll see if she wants to start me up again, or try a different drug.

I switched from Seroquel to Zyprexa for two reasons. One, Seroquel made me feel "hung over" in the morning. Second, when I tried the higher dose, it made my agitation worse! I know, that sounds weird, but it happened to me. The Zyprexa, on the other hand, made me feel more alert and refreshed in the morning. I also feel that it's a good anxiolytic. Of course, the anticholinergic effects make me feel stupid. I'll see if she can give me a cholinergic agent (Exelon patch... oooh...) to counteract this effect. The most disturbing side-effect for me, however, is weight gain (6 lbs in the 4 weeks.) And that's only on the 5 mg dose!

I'll try to start working out again; that ought to help with the pain, fatigue, and weight gain. We'll see...

Comments, questions, suggestions, advice?

P.S. I've tried Wellbutrin, which didn't help me much and made me flip. I've also tried Lexapro, which didn't do jack shit for me.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...